Results 1 to 8 of 8
  1. #1
    robski_g is offline Senior Member
    Join Date
    Jul 2008
    Location
    Burnley, Lancashire, United Kingdom.
    Posts
    129

    Default Girlfriend jus had precipitated wd

    Hi i made my gf wait 24hrs after having her last bit of H she was in moderate withdrawals before taking 4mg of suboxone prescribed by the clinic. I waited an hour and i think she went into forced wd because she went crazy for about an hour being sick massive eyes etc. Anyway she has jus fallen asleep n knocked out what should my next course of action be. I read that with precipitated withdrawals 2mg sub shud be administered every hour until symptoms dissapate.Is this correct?

  2. #2
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Rob...the best course of action would be the clonidine. That and time. Waiting alot longer then the hour will help. Try to space it out atleast 2 hours or more. Yes at 2mg per dose.

    Make sure it's preciptaed WDs. Feeling worse then she did B4 the induction. 4mg of sub is a large dose. Especially if she's also tranbsitioning from the methadone as well as the H.

    BTW...if the H is tar, 24hrs may not have been long enough. The other course of action would be a short acting opiate such as darvocet for a day or 2. Then re-induct when in Med/mod WDs.

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  3. #3
    chascpt's Avatar
    chascpt is offline Senior Member
    Join Date
    Jul 2008
    Location
    , , .
    Posts
    119

    Default

    Greetings, What does clonidine do for you? When you're going through wds?? I don't have any and expect to be feeling really crappy in a few hours............
    Rob, something like this happened to me....sub is really strong, I a finding out the hard way. like Jay said, it takes time, unfortunately. Good luck, and best wishes for you both.
    Cat
    quote:Originally posted by jdude

    Rob...the best course of action would be the clonidine. That and time. Waiting alot longer then the hour will help. Try to space it out atleast 2 hours or more. Yes at 2mg per dose.

    Make sure it's preciptaed WDs. Feeling worse then she did B4 the induction. 4mg of sub is a large dose. Especially if she's also tranbsitioning from the methadone as well as the H.

    BTW...if the H is tar, 24hrs may not have been long enough. The other course of action would be a short acting opiate such as darvocet for a day or 2. Then re-induct when in Med/mod WDs.

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  4. #4
    nathan is offline Junior Member
    Join Date
    Jul 2008
    Location
    sarasota, florida, USA.
    Posts
    12

    Default

    The most I've ever known to be perscribed is 24mg in a day. So I don't think it's the timing that you give it to her that will make a diference as much as make sure not to give to much in a 24 hour period. I would take 4mg and then if I didn't calm down I would take another 4mg right away. That would usually do the trick for about 5-6 hours. Then I would redose with 4mg and if need be another 4mg. If she's perscribed 24mg, I PERSONALY repeat PERSONALLY would take up to 12mg at once and then another 12mg later. Befrore bed I would drink a glass of wine, and that seemed to take the edge off at bedtime. Thats what worked for me but everyone is different so taking 2mg an hour for a 12hour period might be what she needs. Just remember that Soboxone is made to REPLACE the addiction with a CONTROLLED addiction and is not a total cure. Do her a favor and make the taper off of Soboxone as quick as possible without forcing it. Don't mean to preach but me and alot of people on here are going thru rough withdrawals from the "MIRACLE DRUG"! Please what a bunch of bullsh*t.

    Good luck
    Nate

  5. #5
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    Robski.....How goes it?

    <center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>

  6. #6
    robski_g is offline Senior Member
    Join Date
    Jul 2008
    Location
    Burnley, Lancashire, United Kingdom.
    Posts
    129

    Default

    Hi, sorry for not gettin back quicker but its been a rough couple of days. Basically I waited till she levelled out a bit which took like from 12pm when she took it till about 8.30pmat night.I then gave her 2mg and it did nothing much but at least that meant she was not going to go into precipitated wd again. The next day i gave her another 2mg and then she went and got her supervised 8mg. After that she felt alot better, when i say better i just mean a wholelot better than when she first took it. Today she has had 16mg and she is feeling much better, however she has complained about a stitch type pain in the side of her stomach. Is this possibly thru swallowing the naloxone in the suboxone?
    Basically i hav been thru the same thing but i was like a day b4 her and i have had to go a lot higher on the subutex, yesterday i had 24mg today i hav had 20mg so far and im feeling ok but im not 100%. How long tili start to feel totally normal?

    Cheers Rob

  7. #7
    robski_g is offline Senior Member
    Join Date
    Jul 2008
    Location
    Burnley, Lancashire, United Kingdom.
    Posts
    129

    Default

    One more question also, I have jus read on someone elses post that my GF should not hav been inducted on suboxone and instead should have used subutex, is this true and why? Thankyou

  8. #8
    KB
    KB is offline Senior Member
    Join Date
    Feb 2008
    Location
    nashville, tn, .
    Posts
    487

    Default

    subutex does not have naloxone in it, but try to get a dr. to presribe!! mine did, after 2 weeks because of the nal. causing severe migraines--but i really had to almost beg, most dr.s will not prescribe it, because they think people will use it iv--but even though the naloxone dose is small--it does get into your system sublingually--i don't care what any dr. says-too many people have had problems with it! taper off asap to avoid a long drawn out withdrawl and weeks or months of paws. this miracle drug is just as addictive as H anyday!! if you take sub longer than 2-3 weeks, you've just switched addictions to a very potent opiate with a very long half-life.

    robin

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.